Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 97, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 3, 2017, 2:12 AM PDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2017, 2:12 AM PDT (09:12 UTC)
- Expired
- Oct 4, 2017, 4:23 AM PDT
- In force
- 26 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
382 WHUS76 KEKA 030912 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 212 AM PDT TUE OCT 3 2017 PZZ455-031715- /O.CAN.KEKA.GL.W.0045.000000T0000Z-171003T1000Z/ /O.NEW.KEKA.SC.Y.0097.171003T0912Z-171003T1800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 212 AM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 10 TO 20 KT WITH OCCASIONAL GUSTS TO 30 KT. * WAVES/SEAS...NORTH 7 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-031715- /O.CAN.KEKA.GL.W.0045.000000T0000Z-171003T1000Z/ /O.NEW.KEKA.SC.Y.0097.171003T0912Z-171004T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 212 AM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * WAVES/SEAS...NORTH 7 TO 10 FEET AT 7 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-031715- /O.EXT.KEKA.SC.Y.0096.000000T0000Z-171003T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 212 AM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WINDS...NORTH 10 TO 20 KT WITH OCCASIONAL GUSTS TO 30 KT. * WAVES/SEAS...NORTH 7 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-031715- /O.EXT.KEKA.SC.Y.0096.000000T0000Z-171004T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 212 AM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * WAVES/SEAS...NORTH 6 TO 9 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
367 WHUS76 KEKA 031533 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 833 AM PDT TUE OCT 3 2017 PZZ450-031800- /O.CON.KEKA.SC.Y.0096.000000T0000Z-171003T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 833 AM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WINDS...NORTH 10 TO 20 KT WITH OCCASIONAL GUSTS TO 30 KT. * WAVES/SEAS...NORTH 7 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-032345- /O.CON.KEKA.SC.Y.0096.000000T0000Z-171004T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 833 AM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * WAVES/SEAS...NORTH 6 TO 9 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-031800- /O.CON.KEKA.SC.Y.0097.000000T0000Z-171003T1800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 833 AM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WINDS...NORTH 10 TO 20 KT WITH OCCASIONAL GUSTS TO 30 KT. * WAVES/SEAS...NORTH 7 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-032345- /O.CON.KEKA.SC.Y.0097.000000T0000Z-171004T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 833 AM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * WAVES/SEAS...NORTH 7 TO 10 FEET AT 7 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
963 WHUS76 KEKA 031731 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1031 AM PDT TUE OCT 3 2017 PZZ450-031845- /O.EXP.KEKA.SC.Y.0096.000000T0000Z-171003T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1031 AM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... THIS WILL BE THE FINAL STATEMENT ISSUED FOR THIS EVENT. $$ PZZ455-031845- /O.EXP.KEKA.SC.Y.0097.000000T0000Z-171003T1800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1031 AM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... THIS WILL BE THE FINAL STATEMENT ISSUED FOR THIS EVENT. $$ PZZ470-040145- /O.CON.KEKA.SC.Y.0096.000000T0000Z-171004T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1031 AM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * WAVES/SEAS...NORTH 6 TO 9 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-040145- /O.CON.KEKA.SC.Y.0097.000000T0000Z-171004T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1031 AM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * WAVES/SEAS...NORTH 7 TO 10 FEET AT 7 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
067 WHUS76 KEKA 032150 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 PM PDT TUE OCT 3 2017 PZZ470-040600- /O.CON.KEKA.SC.Y.0096.000000T0000Z-171004T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 250 PM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * WAVES/SEAS...NORTH 6 TO 9 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-040600- /O.CON.KEKA.SC.Y.0097.000000T0000Z-171004T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 250 PM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * WAVES/SEAS...NORTH 7 TO 10 FEET AT 7 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
709 WHUS76 KEKA 040350 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 850 PM PDT TUE OCT 3 2017 PZZ470-041000- /O.EXT.KEKA.SC.Y.0096.000000T0000Z-171004T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 850 PM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...NORTH 10 TO 20 KT TONIGHT. * WAVES/SEAS...NORTH 7 TO 8 FEET AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-041000- /O.EXT.KEKA.SC.Y.0097.000000T0000Z-171004T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 850 PM PDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...NORTH 10 TO 20 KT TONIGHT. * WAVES/SEAS...NORTH 7 TO 8 FEET AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
399 WHUS76 KEKA 040910 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 210 AM PDT WED OCT 4 2017 PZZ470-041200- /O.EXT.KEKA.SC.Y.0096.000000T0000Z-171004T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 210 AM PDT WED OCT 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WINDS...NORTH 15 KT. * WAVES/SEAS...NORTH 7 AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-041200- /O.EXT.KEKA.SC.Y.0097.000000T0000Z-171004T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 210 AM PDT WED OCT 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WINDS...NORTH 15 KT. * WAVES/SEAS...NORTH 7 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
443 WHUS76 KEKA 040913 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 213 AM PDT WED OCT 4 2017 PZZ470-041200- /O.CON.KEKA.SC.Y.0096.000000T0000Z-171004T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 213 AM PDT WED OCT 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WINDS...NORTH 15 KT. * WAVES/SEAS...NORTH 7 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-041200- /O.CON.KEKA.SC.Y.0097.000000T0000Z-171004T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 213 AM PDT WED OCT 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WINDS...NORTH 15 KT. * WAVES/SEAS...NORTH 7 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
368 WHUS76 KEKA 041123 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 423 AM PDT WED OCT 4 2017 PZZ470-041230- /O.CAN.KEKA.SC.Y.0096.000000T0000Z-171004T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 423 AM PDT WED OCT 4 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-041230- /O.CAN.KEKA.SC.Y.0097.000000T0000Z-171004T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 423 AM PDT WED OCT 4 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 2, 3:21 PM PDT, 10 hours 51 minutes earlier.
Area forecast discussion, Oct 2, 3:21 PM PDT, 10 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
321 PM PDT Mon Oct 2 2017
.SYNOPSIS...Gusty north to northeasterly winds will persist
across the region through Tuesday. Otherwise, near seasonable
temperatures and dry weather are expected this week.
&&
.DISCUSSION...A large scale trough will continue over the W U.S.
with an omega block from Vancouver SW into the E Pacific. Some low
cloudiness continues to pinwheel around a disturbance over S OR
into Del Norte County, but any light showers that might occur from
this feature should remain NE of the area this evening. Good
radiational cooling may lead to patchy frost again tonight in the
coldest, wind- protected valley locations near Peanut, Hayfork,
and Douglas City. However, don't think this will be extensive
enough for an advisory. Generally a dry forecast across the area
for the next week with above normal inland daytime temperatures
and near normal nighttime temperatures expected. Temperatures
along the coast will be above normal from Tuesday onward as well,
with the potential of temperatures well into the 70s on
Tuesday with the offshore flow. More offshore flow is possible
over the extreme N on Sunday and next Monday. Otherwise, little
change to the ongoing forecast. See fire weather section below for
more info. /SEC
&&
.AVIATION...Other than afternoon breezy-gusty winds and early
morning LLWS, a benign weather pattern continued across the region
today. Skies remained VFR across the board. However, there were a
few locations of cloud development though: near mid-level clouds
brushed Del Norte, associated with a weak weather impulse just
north of CEC, and another area of scattered CU/SC developed over
the EEL Valley around Fortuna and Ferndale...and spotty CU inland.
Tonight through Tuesday morning will see mostly VFR conditions
with pockets of MIFG (shallow GF) over a few more susceptible
north coast locations. Also, a few clouds may hover across the Eel
River Delta. /TA
&&
.MARINE...Strong to near gale force northerly winds will continue
to blow throughout the waters tonight, with the strongest winds
located south of Cape Mendocino. Wind speeds will likely peak
during the late afternoon and early evening before turning
slightly offshore and gradually weakening overnight into Tuesday.
Waves will continue to be steep and hazardous, with the largest
waves located from Cape Mendocino southwards. Seas will gradually
subside through the day Tuesday as winds decrease.
Winds will weaken even further Wednesday and remain generally light
to moderate through Friday. However, a moderate long period swell
from the northwest in addition to a smaller southerly swell will
maintain slightly elevated seas through the end of the week.
Stronger northerlies and steeper seas are expected to return to the
waters over the weekend. /BRC&PD
&&
.FIRE WEATHER...Upgraded the existing Fire Weather Watch to a Red
Flag Warning earlier this morning. The forecast still looks on
track for a significant offshore wind event later today into
Tuesday afternoon. A tight surface pressure gradient will aid in
continued northerly ridgetop winds from 15 to 25 mph and gusts to
35 mph over interior Mendocino County, extreme southeastern
Trinity County, and northern Lake County through this afternoon,
with the wind direction becoming easterly tonight into Tuesday
morning. Easterly offshore winds will also strengthen over the
ridges of coastal Mendocino County and southwestern Humboldt
County tonight.
The limiting factor for fire spread along the Redwood Coast will
be available fuel moisture, but the 500 foot cut off to the
warning should cover this well. The MAV MOS guidance for ACV for
Tuesday is forecasting a max temperature 7 to 9 degrees above
normal. This appears to be likely, and the potential is there for
temperatures to rise well into the 70s before winds drop off later
Tuesday afternoon and allow a seabreeze to develop. Relative
humidities will be low with compressional drying, and the marine
layer will likely be either extremely shallow and confined to the
immediate coast or nonexistent. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning until 5 PM Tuesday for CAZ276-277.
Red Flag Warning until 5 PM Tuesday for CAZ201-202-212.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 3 AM Tuesday for PZZ450.
Gale Warning until 3 AM Tuesday for PZZ455-475.
Small Craft Advisory until 5 AM Wednesday for PZZ470.
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Oct 2, 5:48 PM PDT, 8 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 548 PM PDT Mon Oct 2 2017 CAZ110>113-040100- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 548 PM PDT Mon Oct 2 2017 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM PDT TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Red Flag Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Red Flag Warning is currently in effect until 5 PM PDT Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ105-108-040100- Northern Humboldt Interior-Southern Trinity- 548 PM PDT Mon Oct 2 2017 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM PDT TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Red Flag Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Red Flag Warning is currently in effect until 5 PM PDT Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-040100- Northern Trinity- 548 PM PDT Mon Oct 2 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-103-104-109-040100- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 548 PM PDT Mon Oct 2 2017 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM PDT TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Red Flag Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Red Flag Warning is currently in effect through 5 PM PDT Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ106-040100- Southern Humboldt Interior- 548 PM PDT Mon Oct 2 2017 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM PDT TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Red Flag Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Red Flag Warning is currently in effect through 5 PM PDT Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-040100- Del Norte Interior- 548 PM PDT Mon Oct 2 2017 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM PDT TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Red Flag Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Red Flag Warning is currently in effect through 5 PM PDT Tuesday . .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.